# SDR F7H2007F00000

- Difficulty date: March 26, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N31PD
- Make and model: Piper PA-23-250
- Aircraft serial: 277654016
- Engine: Lyc TIO540*
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: 350302
- Condition: Worn
- Location: Lt Mlg Actuator
- Part time: 8,626 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT MAIN GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PROBABLE CAUSE WAS WORN O-RINGS IN LT MAIN GEAR ACTUATING CYLINDER ASSEMBLY.  (K)
